# SDR WWMA9800043

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319AE
- Make and model: Saab 340B
- Aircraft serial: 340B319
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA0059851
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND THE OVERHEAD LIGHT PANEL ABOVE SEAT 9A LOOSE.  REPLACED THE EMERGENCY LIGHT PASSENGER SERVICE PANEL.
